# SDR DALA1019443727

- Difficulty date: August 15, 2010
- Submitted: August 18, 2010
- Operation: Air carrier
- Aircraft: N397DA
- Make and model: Boeing 737832
- Aircraft serial: 30537
- Aircraft time: 26,195 hours, 15,582 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE ACFT SKIN WAS DAMAGED BY TIRE DEBRIS AFTER THE NOSE WHEEL TIRE CAP SEPARATED DURING TAKEOFF.
